MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XL 360 STANDARD 6MM X 20CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XL 360 STANDARD 6MM X 20CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0036106200
Medical Device Problem Codes Unintended Movement (3026); Premature Separation (4045)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/07/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains in patient.
 
Event or Problem Description
During the coil embolization procedure, it was reported that the second coil was prematurely detached in the microcatheter when the physician tried to reposition the coil by re-sheathing it into the microcatheter.And part of the main coil was protruded out of the aneurysm.Therefore, other coils were implanted to push the coil inside and plavix was administrated to the patient.No clinical consequences reported to the patient.
 
Additional Manufacturer Narrative
The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.The subject device was not returned; therefore, physical as well as a functional evaluation could not be performed.Information available indicated that the device was confirmed to be in good condition prior to use and the device was prepared as per the dfu (direction for use).Based on the information currently available the exact cause for the reported event cannot be determined.
 
Event or Problem Description

Brand Name
TARGET XL 360 STANDARD 6MM X 20CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key8108554
Report Number3008881809-2018-00499
Device Sequence Number1961613
Product Code HCG
UDI-Device Identifier07613327004779
UDI-Public07613327004779
Combination Product (Y/N)N
Initial Reporter CountryID
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Catalogue NumberM0036106200
Device Lot Number19998325
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/30/2018
Supplement Date Received by Manufacturer12/11/2018
Initial Report FDA Received Date11/27/2018
Supplement Report FDA Received Date12/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR